Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 201520, 7 pages
http://dx.doi.org/10.1155/2014/201520
Research Article

A Mathematical Analysis of Fractional Fragmentation Dynamics with Growth

Department of Mathematical Sciences, University of South Africa, Florida Science Campus, Gauteng 0003, South Africa

Received 21 April 2014; Accepted 25 July 2014; Published 7 August 2014

Academic Editor: Gestur Ólafsson

Copyright © 2014 Emile Franc Doungmo Goufo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emile Franc Doungmo Goufo, “A Mathematical Analysis of Fractional Fragmentation Dynamics with Growth,” Journal of Function Spaces, vol. 2014, Article ID 201520, 7 pages, 2014. https://doi.org/10.1155/2014/201520.